MAUDE Adverse Event Report: OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/IS-15; PACEMAKER LEAD ADAPTOR
Model Number BIS/IS-15
Medical Device Problem Code Extracardiac stimulation (1463)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that post implant of a generator change, the patient experienced rectus abdominus muscle stimulation.Provocative testing was performed via a pacing system analyzer (psa) on the right ventricular (rv) leads and the adaptor.When the leads were adapted rectus muscle stimulation persisted until adaptor was fully out of the pocket.The adaptor was removed and replaced and extracardiac stimulation was faint, but still present.Medical adhesive was used to cover the screws on the adaptor and the electricals were checked through the psa and no extracardiac stimulation persisted.No further patient complications have been reported as a result of this event.There was no delay in the procedure.The procedure was completed successfully the same day that it took place.
 
Additional Manufacturer Narrative
One bis/is-15 adaptor was returned under (b)(4).There were no other accessories.Blood was found on and inside the adaptor.According to the event description summary, the adaptor may have been exhibiting electrical issues while implanted inside the patient.The physician proceeded to remove and replace the adaptor.The adaptor was tested with a multimeter and all of the electrical values were within manufacturing specifications.There were no broken or fractured coils or welds when viewed under a microscope.Per qa procedure (bipolar lead adaptors/extensions final inspection) sample size: 100% · check electrical resistance by using a multimeter and record the measurements on the device history record.Per ifu: · insert the lead connector into the adaptor's receptacle until the connector pin is completely inserted into the metal portion of the receptacle.· insert the other connector into the other receptacle of the bifurcated portion.· tighten both screws of the receptacle by turning them clockwise until resistance is met.· pull gently on the adaptor to confirm that both connections are secure.· check the adapted lead for electrical continuity ensuring correct polarity of the new bipolar is-1 connector.· secure both silicone sleeves of the adaptor by using a non-absorbable suture tie in the groove provided, at the distal end of each adaptor.Returned device analysis revealed the adaptor was within manufacturing specifications.The electrical values were within manufacturing specifications when tested with a multimeter.An adaptor itself cannot cause a lead to exhibit electrical issues and also cannot function by itself.According to the device history record and current analysis, the adaptor passed all in-process and qa final inspection steps before shipping to the customer including visual, dimensional, electrical and mechanical testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
BIS/IS-15
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key19006445
Report Number1035166-2024-00024
Device Sequence Number12873111
Product Code DTD
UDI-Device Identifier00836559002680
UDI-Public00836559002680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model NumberBIS/IS-15
Device Catalogue NumberBIS/IS-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown